Alert archive / Wisconsin / Gale Warnings in 2010
Gale Warning 2, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Feb 25, 2010, 3:43 PM CST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2010, 3:43 PM CST (21:43 UTC)
- Expired
- Feb 26, 2010, 9:22 PM CST
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
943 WHUS73 KGRB 252143 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 343 PM CST THU FEB 25 2010 ...STRONG NORTH TO NORTHWEST WINDS WILL CONTINUE... .HIGH PRESSURE OVER MINNESOTA...WILL INTERACT WITH AN INTENSE LOW PRESSURE AREA ALONG THE MIDDLE ATLANTIC COAST...TO KEEP A TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN DURING THE REMAINDER OF THE WEEK AND INTO THE WEEKEND. THIS GRADIENT WILL PRODUCE STRONG AND GUSTY NORTH TO NORTHWEST WINDS OVER THE AREA...WHICH WILL PRODUCE A HAZARD TO SMALL CRAFT. LMZ541-260545- /O.UPG.KGRB.SC.Y.0011.000000T0000Z-100227T0000Z/ /O.NEW.KGRB.GL.W.0002.100225T2143Z-100228T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 343 PM CST THU FEB 25 2010 ...GALE WARNING IN EFFECT UNTIL 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. NORTH WINDS TO 30 KNOTS WILL BECOME MORE NORTHWEST THIS EVENING...AND WILL CONTINUE THROUGH TONIGHT. WINDS WILL THEN VEER BACK NORTH FOR FRIDAY AND SATURDAY. GUSTS TO 40 KNOTS ARE EXPECTED THROUGH FRIDAY NIGHT. WAVES OF 2 TO 4 FEET CAN BE EXPECTED ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN...WITH 5 OR 6 FOOT WAVES POSSIBLE NEAR THE OPEN WATERS. THE GALE WARNING WILL LIKELY BE DOWNGRADED TO A SMALL CRAFT ADVISORY FRIDAY NIGHT...AS GUSTS OVER 35 KNOTS BECOME LESS FREQUENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-260545- /O.EXT.KGRB.SC.Y.0011.000000T0000Z-100228T0000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 343 PM CST THU FEB 25 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST SATURDAY. NORTH WINDS WILL BECOME MORE NORTHWEST THIS EVENING...AND WILL CONTINUE AT 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS...THROUGH TONIGHT. WINDS WILL THEN VEER BACK NORTH FOR FRIDAY AND SATURDAY. WAVES OF 2 TO 4 FEET CAN BE EXPECTED ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN...WITH 5 OR 6 FOOT WAVES POSSIBLE NEAR THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
5 follow-up statements
725 WHUS73 KGRB 260334 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 934 PM CST THU FEB 25 2010 ...STRONG NORTH TO NORTHWEST WINDS WILL CONTINUE... .HIGH PRESSURE OVER MINNESOTA...WILL INTERACT WITH AN INTENSE LOW PRESSURE AREA ALONG THE MIDDLE ATLANTIC COAST...TO KEEP A TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN DURING THE REMAINDER OF THE WEEK AND INTO THE WEEKEND. THIS GRADIENT WILL PRODUCE STRONG AND GUSTY NORTH TO NORTHWEST WINDS OVER THE AREA...WHICH WILL PRODUCE A HAZARD TO SMALL CRAFT. LMZ541-261145- /O.CON.KGRB.GL.W.0002.000000T0000Z-100228T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 934 PM CST THU FEB 25 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY. NORTH WINDS TO 30 KNOTS WILL BECOME MORE NORTHWEST LATE THIS EVENING...AND WILL CONTINUE OVERNIGHT AND INTO FRIDAY. WINDS WILL THEN VEER BACK NORTH FOR FRIDAY NIGHT AND SATURDAY. GUSTS TO 40 KNOTS ARE EXPECTED THROUGH FRIDAY EVENING. WAVES OF 2 TO 4 FEET CAN BE EXPECTED ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN...WITH 5 OR 6 FOOT WAVES POSSIBLE NEAR THE OPEN WATERS. THE GALE WARNING WILL LIKELY BE DOWNGRADED TO A SMALL CRAFT ADVISORY FRIDAY NIGHT...AS GUSTS OVER 35 KNOTS BECOME LESS FREQUENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-261145- /O.CON.KGRB.SC.Y.0011.000000T0000Z-100228T0000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 934 PM CST THU FEB 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY. NORTH WINDS WILL BECOME MORE NORTHWEST LATE THIS EVENING...AND WILL CONTINUE AT 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS...THROUGH TONIGHT AND INTO FRIDAY. WINDS WILL THEN VEER BACK NORTH FOR FRIDAY NIGHT AND SATURDAY. WAVES OF 2 TO 4 FEET CAN BE EXPECTED ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN...WITH 5 OR 6 FOOT WAVES POSSIBLE NEAR THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
797 WHUS73 KGRB 260932 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 332 AM CST FRI FEB 26 2010 ...STRONG NORTH TO NORTHWEST WINDS TODAY INTO TONIGHT... .A RIDGE OF HIGH PRESSURE STATIONARY OVER MINNESOTA TODAY...WILL INTERACT WITH AN INTENSE LOW PRESSURE AREA CENTERED OVER THE STATE OF NEW YORK. BETWEEN THESE TWO SYSTEMS...A TIGHT PRESSURE GRADIENT WILL DEVELOP OVER LAKE MICHIGAN TODAY INTO SATURDAY...PRODUCING STRONG GUSTY NORTH TO NORTHWEST WINDS AS A RESULT. LMZ541-261830- /O.CON.KGRB.GL.W.0002.000000T0000Z-100228T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 332 AM CST FRI FEB 26 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY. NORTHWEST WINDS WILL VEER TO THE NORTH TODAY AND INCREASE TO 30 KNOTS WITH GUSTS TO 40 KNOTS THIS AFTERNOON INTO TONIGHT. THE STRONG NORTH WINDS WILL CONTINUE INTO SATURDAY. WAVES OF 2 TO 4 FEET CAN BE EXPECTED ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN...WITH 5 OR 6 FOOT WAVES POSSIBLE NEAR THE OPEN WATERS. THE GALE WARNING WILL LIKELY BE DOWNGRADED TO A SMALL CRAFT ADVISORY LATER TONIGHT...AS GUSTS OVER 35 KNOTS BECOME LESS FREQUENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-261830- /O.CON.KGRB.SC.Y.0011.000000T0000Z-100228T0000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 332 AM CST FRI FEB 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY. NORTHWEST WINDS WILL INCREASE 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY AND CONTINUE INTO SATURDAY. WAVES OF 2 TO 4 FEET CAN BE EXPECTED ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN...WITH 5 OR 6 FOOT WAVES POSSIBLE NEAR THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH
416 WHUS73 KGRB 261621 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1021 AM CST FRI FEB 26 2010 ...STRONG NORTH TO NORTHWEST WINDS TODAY INTO TONIGHT... .A RIDGE OF HIGH PRESSURE STATIONARY OVER MINNESOTA...WILL INTERACT WITH AN INTENSE LOW PRESSURE AREA OVER THE STATE OF NEW YORK. THESE TWO SYSTEMS WILL PRODUCE A TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN TODAY INTO SATURDAY...CAUSING STRONG AND GUSTY NORTH TO NORTHWEST WINDS TO DEVELOP. LMZ541-270000- /O.CON.KGRB.GL.W.0002.000000T0000Z-100228T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1021 AM CST FRI FEB 26 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY. NORTHWEST WINDS WILL INCREASE TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS TO 35 KNOTS THIS AFTERNOON...THEN VEER TO THE NORTH FOR TONIGHT. THE STRONG NORTH WINDS WILL THEN DIMINISH SOME ON SATURDAY. WAVES OF 2 TO 4 FEET CAN BE EXPECTED ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN THIS AFTERNOON...WHICH SHOULD INCREASE TO 3 TO 5 FEET FOR TONIGHT...THEN REMAIN THAT WAY ON THROUGH SATURDAY. THE GALE WARNING WILL LIKELY BE DOWNGRADED TO A SMALL CRAFT ADVISORY LATER TONIGHT...AS GUSTS TO 35 KNOTS BECOME LESS FREQUENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-270000- /O.CON.KGRB.SC.Y.0011.000000T0000Z-100228T0000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1021 AM CST FRI FEB 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY. NORTHWEST WINDS WILL INCREASE 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS AFTERNOON...THEN VEER TO THE NORTH FOR TONIGHT AND CONTINUE THAT WAY INTO SATURDAY. WAVES OF 2 TO 4 FEET CAN BE EXPECTED ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN THIS AFTERNOON...WHICH SHOULD INCREASE TO 3 TO 5 FEET FOR TONIGHT AND THEN CONTINUE THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
938 WHUS73 KGRB 262146 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 346 PM CST FRI FEB 26 2010 ...STRONG NORTH TO NORTHWEST TO CONTINUE... .A STATIONARY RIDGE OF HIGH PRESSURE OVER MINNESOTA...WILL INTERACT WITH AN INTENSE LOW PRESSURE AREA OVER THE STATE OF NEW YORK TO PRODUCE A TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN TONIGHT INTO SATURDAY. THIS WILL CAUSE STRONG AND GUSTY NORTH TO NORTHWEST WINDS TO CONTINUE INTO SATURDAY. LMZ541-270600- /O.CON.KGRB.GL.W.0002.000000T0000Z-100228T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 346 PM CST FRI FEB 26 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY. NORTHWEST WINDS TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS TO 40 KNOTS WILL CONTINUE THIS EVENING...THEN VEER TO THE NORTH LATER TONIGHT. THE STRONG NORTH WINDS WILL THEN DIMINISH SOME OVERNIGHT. WAVES OF 2 TO 4 FEET CAN BE EXPECTED FOR MOST OF THE NEARSHORE WATERS OF LAKE MICHIGAN...WITH SOME 5 FOOT WAVES POSSIBLE CLOSER TO THE OPEN WATERS. THE GALE WARNING WILL LIKELY BE DOWNGRADED TO A SMALL CRAFT ADVISORY LATER TONIGHT...AS GUSTS OVER 35 KNOTS BECOME LESS FREQUENT. WIND AND WAVES ARE EXPECTED TO SUBSIDE SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-270600- /O.CON.KGRB.SC.Y.0011.000000T0000Z-100228T0000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 346 PM CST FRI FEB 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY. NORTHWEST WINDS WILL CONTINUE AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS EVENING...THEN VEER TO THE NORTH LATER TONIGHT AND CONTINUE THAT WAY INTO SATURDAY. WAVES OF 2 TO 4 FEET CAN BE EXPECTED FOR MOST OF THE NEARSHORE WATERS OF LAKE MICHIGAN...WITH SOME 5 FOOT WAVES POSSIBLE CLOSER TO THE OPEN WATERS. WIND AND WAVES ARE EXPECTED TO SUBSIDE SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
213 WHUS73 KGRB 270322 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 922 PM CST FRI FEB 26 2010 ...GUSTY NORTH TO NORTHWEST TO CONTINUE... .A STATIONARY RIDGE OF HIGH PRESSURE OVER MINNESOTA...WILL INTERACT WITH AN INTENSE LOW PRESSURE AREA OVER THE STATE OF NEW YORK TO PRODUCE A TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN TONIGHT INTO SATURDAY. THIS WILL CAUSE STRONG AND GUSTY NORTH TO NORTHWEST WINDS TO CONTINUE INTO SATURDAY. LMZ541-271130- /O.CAN.KGRB.GL.W.0002.000000T0000Z-100228T0000Z/ /O.EXA.KGRB.SC.Y.0011.000000T0000Z-100228T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 922 PM CST FRI FEB 26 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. NORTH TO NORTHWEST WINDS WILL CONTINUE AT 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS POSSIBLE TONIGHT...THEN DECREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS ON SATURDAY. WAVES OF 2 TO 4 FEET CAN BE EXPECTED FOR MOST OF THE NEARSHORE WATERS OF LAKE MICHIGAN...WITH SOME 5 FOOT WAVES POSSIBLE CLOSER TO THE OPEN WATERS. WIND AND WAVES ARE EXPECTED TO SUBSIDE SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-271130- /O.CON.KGRB.SC.Y.0011.000000T0000Z-100228T0000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 922 PM CST FRI FEB 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY. NORTH TO NORTHWEST WINDS WILL CONTINUE AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT AND CONTINUE INTO SATURDAY. WAVES OF 2 TO 4 FEET CAN BE EXPECTED FOR MOST OF THE NEARSHORE WATERS OF LAKE MICHIGAN...WITH SOME 5 FOOT WAVES POSSIBLE CLOSER TO THE OPEN WATERS. WIND AND WAVES ARE EXPECTED TO SUBSIDE SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Feb 25, 3:23 PM CST, 20 minutes earlier.
Area forecast discussion, Feb 25, 3:23 PM CST, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 323 PM CST THU FEB 25 2010 .SHORT TERM...TONIGHT AND FRIDAY...THE MAIN FCST CONCERNS ARE TEMPS...THEN CLOUD TRENDS AND PCPN CHCS ON FRIDAY. STG UPPER LOW OVER THE EAST COAST WAS THROWING SOME MOISTURE BACK TOWARD THE GREAT LKS...ALONG WITH SOME S/W ENERGY. THIS WILL HAVE AN IMPACT ON FRIDAY'S FCST. CLOSER TO HOME...LAKE-EFFECT CLOUDS AND FLURRIES HAD DISSIPATED OVER FAR NC WI...DUE TO DRIER AIR WORKING ITS WAY ACROSS WSTRN LK SUP...AND DAYTIME MIXING. EXPECT MOSTLY CLEAR SKIES ACROSS GRB CWA TONIGHT...ALTHOUGH SCT LK-EFFECT CLOUDS ARE ANTICIPATED ACROSS THE FAR NORTH...AND SOME OF THE WRAP-AROUND CLOUDS FROM THE EAST COAST SYSTEM MAY BRUSH OUR FAR NE COUNTIES LATE. DESPITE MOSTLY CLEAR SKIES...AN INCREASING PRESSURE GRADIENT AND INCREASING BOUNDARY LAYER WINDS SHOULD KEEP SFC WINDS FROM COMPLETELY DECOUPLING TONIGHT. THUS...DON'T EXPECT TEMPS TO BOTTOM OUT LIKE THEY DID IN PARTS OF NC WI LAST NIGHT. WENT WITH THE TOP-PERFORMING ADJMAVBC...WITH SOME TWEAKS TO MATCH UP WITH MY COLDER NEIGHBORS TO THE NORTHWEST. ON FRIDAY...MODELS ARE IN GOOD AGREEMENT THAT MOISTURE WILL CONTINUE TO INCREASE OVER EASTERN WI...RESULTING IN A CHC OF LIGHT SNOW SHOWERS OR FLURRIES LATE IN THE DAY. HAVE INCREASED POPS...ESP ALONG THE LKSHR. MIXING THROUGH 925-900 MB SHOULD YIELD MAX TEMPS IN THE UPPER 20S AND LOWER 30S. AN INCREASING PRESSURE GRADIENT AND WINDS ALOFT WILL RESULT IN BLUSTERY/WINDY CONDITIONS OVER EASTERN WI. THE WINDS WILL BE STRONGEST ACROSS NORTHERN DOOR COUNTY...WHERE GUSTS TO 40 TO 45 MPH APPEAR LIKELY IN THE SISTER BAY/GILLS ROCK AREA. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY UPPER LOW ACROSS THE EASTERN UNITED STATES IS EXPECTED TO RETROGRADE WESTWARD OVER THE WEEKEND. ENOUGH UPPER LEVEL ENERGY ROTATING AROUND THE UPPER LOW TO WARRANT A CHANCE OF SNOW SHOWERS ACROSS EASTERN WISCONSIN FRIDAY NIGHT INTO SATURDAY. ANOTHER BUT POTENT UPPER LEVEL DISTURBANCE AND SHARP TROUGH WILL DROP SOUTHWARD OUT OF CANADA SATURDAY NIGHT AND THEN MOVE ACROSS THE REGION SUNDAY INTO SUNDAY NIGHT. STILL SOME SIGNIFICANT DIFFERENCES NOTED ON TIMING AND LOCATION OF UPPER LEVEL FEATURE. STILL FEEL THIS COULD BRING A BAND OF HEAVIER SNOW SOMEWHERE ACROSS THE UPPER MIDWEST DESPITE THE LOW QPF ON THE MODELS DUE TO STEEP MID LEVEL LAPSE RATES. ALSO...HOW THE SYSTEM PIVOTS ACROSS THE WESTERN LAKES MAY ALSO AID IN SOME AREAS EXPERIENCING A PERIOD OF LIGHT TO MODERATE SNOW. WHERE THIS WILL SET UP MORE THAN LIKELY WILL HAVE TO WAIT TIL SATURDAY AFTERNOON OR SATURDAY NIGHT UNTIL SYSTEM APPROACHES THE AREA. OTHERWISE...A FAIRLY QUIET PATTERN FOR THE REMAINDER OF THE PERIOD EXCEPT FOR A CHANCE OF SNOW ON WEDNESDAY. TEMPERATURES SHOULD BE FAIRLY SEASONABLE WITH HIGHS IN THE 30S MOST DAYS. && .AVIATION...EXPECT MAINLY VFR CONDITIONS TONIGHT INTO FRIDAY... WITH THE POSSIBLE EXCEPTION OF LCL MVFR CIGS OVER FAR NORTHERN WI LATE TONIGHT...AND MVFR CIGS/VSBYS WITH LGT SNOW SHOWERS IN FAR EASTERN WI (MAINLY LKSHR COUNTIES) LATE FRIDAY AFTERNOON. && .MARINE...HAVE EXTENDED THE SCA THROUGH SATURDAY...AND UPGRADED OUR NORTHERNMOST LK MICH MARINE ZONE TO GALE WARNING. A STRENGTHENING PRESSURE GRADIENT...COMBINED WITH 925-850 MB WINDS INCREASING TO AROUND 40 KTS...WILL RESULT IN GUSTS TO AROUND 40 KTS THROUGH DEATHS DOOR ON FRIDAY/FRIDAY EVG. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KIECKBUSCH/ECKBERG
Hazardous weather outlook, Feb 25, 3:42 PM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 342 PM CST THU FEB 25 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262145- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 342 PM CST THU FEB 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY WIND GUSTS NEAR 45 MPH ARE POSSIBLE OVER NORTHERN DOOR COUNTY ON FRIDAY AND FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-262145- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 342 PM CST THU FEB 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT A GALE WARNING HAS BEEN ISSUED FOR AREAS ADJACENT TO DEATHS DOOR. NORTH TO NORTHWEST WINDS GUSTING TO NEAR 35 KNOTS ARE ANTICIPATED IN THIS AREA TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE GALE WARNING FOR AREAS ADJACENT TO DEATHS DOOR CONTINUES THROUGH SATURDAY. GALE FORCE GUSTS TO AROUND 40 KNOTS ARE ANTICIPATED IN THIS AREA...ESPECIALLY ON FRIDAY AND FRIDAY NIGHT. TSK/RE
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.